# SDR UPS01236180

- Difficulty date: June 13, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 54,338 hours, 42,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Location: F+N Window Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND IN F+N WINDOW POST ON SKIN DOUBLER ATL/H WINDOW POST AT WINDOW CUTOUT RADIUS POINT E     REPAIRED IAW UPS EO B727-5310-0012
